# SDR QXEA2011021400151

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,750 hours, 23,525 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR THROUGHOUT THE ACFT, RUBBER/ ELECT HOT ODOR.  A/C INSPECTED A/C FOR SOURCES OF ODOR.  NO ODORS OR DISCREPANCIES NOTED ACFT RELEASED FOR CHECK FLIGHT.  CHECK FLIGHT GOOD.  COULD NOT DUPLICATE.  RETURED TO SERVICE.  NO PARTS REPLACED.
